# SDR DALA2017060204508

- Difficulty date: June 1, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 56,722 hours, 20,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING DAMAGED/INOP.  REINSTALLED, OK FOR SVC.
